# SDR SWAA2022021818324

- Difficulty date: July 2, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 41,713 hours, 24,550 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE WIGGLE PLATE AT I/B END OF 551EB IS CRACKED / REMOVED CRACKED LEFT WING T/E WIGGLE PLATE AT I/B END OF PANEL 551EB AND INSTALLED NEW WIGGLE PLATE IAW SRM 51-40-02-0G-0 PARA 4 AND IPC 57-50-00-22A.
